Research ArticleOpen accessIn the abstractJoint Modelling of Longitudinal-Time-To-Event with Categorical Variable Indicators of Latent Classes: Application to Tuberculosis DataAdeboye Azeez, Mutambayi Ruffin, Ndege James, Qin YongsongJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 9 Jun 2020 · 6,686 accessesView PDFCite
95 articles for “maximum likelihood”
Set a search alertResearch ArticleOpen accessIn the abstractUsing a Hierarchical Weibull model to Predict Failure Strength of Different Glass Edge ProfilesDavid Thomas Kinsella, Johan LindströmInternational Journal of Structural Glass and Advanced Materials Research, Vol. 4, Issue 1 · 30 Apr 2020 · 8,274 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparison of IncL/M Plasmids Using the Neighbor-Joining Method on Basis repA and excA GenesTouati Abdelaziz, Mairi AssiaCurrent Research in Bioinformatics, Vol. 8, Issue 1 · 27 Feb 2020 · 7,088 accessesView PDFCite
Research ArticleOpen accessIn the abstractStatistical Modeling of Temperature Extremes Behaviour in GhanaTwumasi-Ankrah Sampson, Nyantakyi Agyei KwadwoJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Jan 2019 · 7,117 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation and Reliability for a Special Type of Semi-Markov ProcessVlad Stefan Barbu, Alex Karagrigoriou, Andreas MakridesJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 20 Oct 2019 · 7,047 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Burr X Nadarajah Haghighi Distribution: Statistical Properties and Application to the Exceedances of Flood Peaks DataHisham A.H. Elsayed, Haitham M. YousofJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 14 Jul 2019 · 7,132 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Inverse Weibull Distribution: Properties and ApplicationsMona Mustafa Elbiely, Haitham M. YousofJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 25 Mar 2019 · 7,506 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Extension of the Lomax Distribution with Statistical Properties and Applications to Failure and Service Times Data SetsMohamed K.A. RefaieJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 2 Feb 2019 · 7,570 accessesView PDFCite
Research ArticleOpen accessIn the abstractRisks Ratios of Shrinkage Estimators for the Multivariate Normal MeanAbdenour Hamdaoui, Nadia MezouarJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 3 Apr 2017 · 7,108 accessesView PDFCite
Research ArticleOpen accessIn the abstractOdds Exponential Log Logistic Distribution: Properties and EstimationRosaiah Kanaparthi, Gadde Srinivasa Rao, Kruthiventi Kalyani, Devireddy Charana Udaya SivakumarJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 25 Jan 2017 · 7,422 accessesView PDFCite